Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/208845
Title: О скорости приближения дифференцируемых функций операторами типа Фурье c подходяще выбранными полюсами
Authors: Агафонова, Нелли Константиновна
Issue Date: 2002
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2002. - № 1. – С. 108-111.
Abstract: The estimates of the rate of the approximation by the truncated Fourier type operators are proved for a class of functions, having (r-l)-th continuous denvatives and r-th denvative of bounded variation, in the uniform metric under the suitable choice of parameters.
URI: http://elib.bsu.by/handle/123456789/208845
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2002, №1 (январь)

Files in This Item:
File Description SizeFormat 
108-111.pdf1,72 MBAdobe PDFView/Open
Show full item record Google Scholar


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.